Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a 19 year old female who on 14-NOV-2007 and 16-JAN-2007 was vaccinated intramuscularly with a 0.5 mL dose of HPV. On 16-JAN-2007, concomitant therapy included a second dose of varicella. Subsequently, on an unspecified date, the patient developed a generalized body rash (20-30 lesions) which were macular papules/erythema and were mainly on the upper extremities and some on the abdomen. There were none on the hands or feet or in the mouth. The patient did not have a temperature or lymph swelling. The papules/erythema were non-painful and not itchy. The physician stated that it did not present like chicken-pox. Routine blood work was performed (results not provided). At the time of this report, the outcome was unknown. No product quality complaint was involved. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166